# SDR SWAA2022040593431

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 45,041 hours, 23,699 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WING PANEL 621YB WITH A CRACK ON FWD O/B EDGE AROX 1IN. LING ON EDGE OF COUNTERSINK APROX .350 FROM END OF PANEL / (PER CLOSING DMA 0088116) CLEARING #98045 REMOVED AND REPLACED PANEL 621YB IAW M/M 57-41-02.
